# SDR UPS00834220

- Difficulty date: October 12, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHTS WILL NOT TEST DURING PREFLIGHT.  REPLACED EMERGENCY LIGHT BATTERY PACK, OPS CHECK NORMAL.
